# SDR SIMA2020040612006

- Difficulty date: February 12, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 37,784 hours, 32,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR BATTERY PACK #3 CAME ON UN COMMANDED.-C/A-COMPLETE:REMOVED AND REPLACED BATTERY CHARGER ASSEMBLY #3 IAW EMB AMM 33-50-04, OPS CHECK GOOD I.A.W. EMB145 A.M.M. 33-50-00-700-801-A.
